# SDR AALA2018052922007

- Difficulty date: May 21, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 26,740 hours, 10,583 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE FAILED ON LANDING ROLLOUT.  NORMAL LANDING WITH NO INDICATIONS OF TIRE PROBLEM ON LANDING OR ROLLOUT OR TAXI.  REPLACED THE 2 MAIN WHEEL ASSY IAW AMM 32-45-11.  AIRCRAFT WAS GROUNDED.
